`a`
Mathematical Biosciences and Engineering (MBE)
 

Global stability for an $SEI$ model of infectious disease with age structure and immigration of infecteds
Pages: 381 - 400, Issue 2, April 2016

doi:10.3934/mbe.2015008      Abstract        References        Full text (410.8K)           Related Articles

C. Connell McCluskey - Department of Mathematics, Wilfrid Laurier University, Waterloo, Ontario, Canada (email)

1 F. Brauer and P. van den Driessche, Models for transmission of disease with immigration of infectives, Math. Biosci., 171 (2001), 143-154.       
2 R. D. Demasse and A. Ducrot, An age-structured within-host model for multistrain malaria infections, SIAM J. Appl. Math., 73 (2013), 572-593.       
3 Z. Feng and H. Thieme, Endemic models with arbitrarily distributed periods of infection I: Fundamental properties of the model, SIAM J. Appl. Math., 61 (2000), 803-833.       
4 H. Guo and M. Y. Li, Impacts of migration and immigration on disease transmission dynamics in heterogeneous populations, Discrete Contin. Dyn. Syst. Ser. B, 17 (2012), 2413-2430.       
5 H. Guo and J. Wu, Persistent high incidence of tuberculosis among immigrants in a low-incidence country: impact of immigrants with early or late latency. Math. Biosci. Eng., 8 (2011), 695-709.       
6 S. Henshaw and C. C. McCluskey, Global stability of a vaccination model with immigration, Elect. J. Diff. Eqns., 2015 (2015), 1-10.       
7 W. O. Kermack and A. G. McKendrick, A contribution to the mathematical theory of epidemics, Proc. R. Soc. London, Ser. A, 115 (1927), 700-721.
8 A. Korobeinikov and P. K. Maini, A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence, Math. Biosci. Eng., 1 (2004), 57-60.       
9 P. Magal and C. C. McCluskey, Two-group infection age model including an application to nosocomial infection, SIAM J. Appl. Math., 73 (2013), 1058-1095.       
10 P. Magal, C. C. McCluskey and G. Webb, Lyapunov functional and global asymptotic stability for an infection-age model, Applicable Analysis, 89 (2010), 1109-1140.       
11 C. C. McCluskey, Complete global stability for an SIR epidemic model with delay - distributed or discrete, Nonlinear Anal. RWA, 11 (2010), 55-59.       
12 C. C. McCluskey, Global stability for an SEI epidemiological model with continuous age-structure in the exposed and infectious classes, Math. Biosci. Eng., 9 (2012), 819-841.       
13 C. C. McCluskey and P. van den Driessche, Global analysis of two tuberculosis models, J. Dynam. Differential Equations, 16 (2004), 139-166.       
14 G. Röst and J. Wu, SEIR epidemiological model with varying infectivity and infinite delay, Math. Biosci. and Eng., 5 (2008), 389-402.       
15 R. P. Sigdel and C. C. McCluskey, Disease dynamics for the hometown of migrant workers, Math. Biosci. Eng., 11 (2014), 1175-1180.       
16 R. P. Sigdel and C. C. McCluskey, Global stability for an SEI model of infectious disease with immigration, Appl. Math. Comput., 243 (2014), 684-689.       
17 H. L. Smith and H. R. Thieme, Dynamical Systems and Population Persistence, Amer. Math. Soc., Providence, 2011.       
18 H. R. Thieme and C. Castillo-Chavez, How may infection-age-dependent infectivity affect the dynamics of HIV/AIDS?, SIAM J. Appl. Math., 53 (1993), 1447-1479.       
19 Lin Wang and Xiao Wang, Influence of temporary migration on the transmission of infectious diseases in a migrants' home village, J. Theoret. Biol., 300 (2012), 100-109.       
20 G. F. Webb, Theory of Nonlinear Age-Dependent Population Dynamics, Marcel Dekker, New York, 1985.       

Go to top